# SDR 9608889949

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Part number: H61004
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, H

## Discrepancy

LANDING GEAR WARNING HORN SOUNDED AFTER GEAR HANDLE WAS RAISED, CIRCUIT BREAKER WAS PULLED AND HORN CEASED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLAP SWITCH S1-85 STUCK CLOSED.  REPLACED SWITCH, OPERATIONAL CHECK NORMAL ON GEAR SWING.
